Finasteride Side Effects Ever Wear Off?

Kevin Egan

New Member
My Regimen
Reaction score
0
I was prescribed 1mg of Finasteride, and used a pill cutter to make it into .25mg tablets, and within a few hours of taking .25mgs (and for the rest of the day), my side effects included the below. I know these are common, but has anyone had any success staying on the Finasteride and waiting these out or do they generally persist until you discontinue? If the latter, has anyone who reacted poorly to Finasteride found any alternative that worked for them that did not cause similar side effects? Thanks.

- Headache
- Sore/achy testicles
- Hot/sweaty
- Agitated
 

Afro_Vacancy

Senior Member
My Regimen
Reaction score
12,411
For a lot of people they wear off within a few weeks. For other people, they can be persistent, and there are no reliable numbers available. If they're persistent, it make take severe measures for things to improve.
 

mikes23

Member
Reaction score
50
first time I took finasteride I had some ball ache but that went away after a few days on finasteride. for me it was my body adjusting.
 

ahmed wolf

Experienced Member
Reaction score
63
my advice for anyone haveing sides from the first couple of pills is stop the drug cuz they will only get worse
 

jimmyjonas

Established Member
My Regimen
Reaction score
35
Its roulette mate regardless of what anybody says, for the majority the literature states they subside after a couple of weeks but for some the sides hang around and get worse, I really didnt take side effects seriously before I took it, I wish i did, as @David_MPN says to correct the sides takes a severe lifestyle change.
 

ahmed wolf

Experienced Member
Reaction score
63
Its roulette mate regardless of what anybody says, for the majority the literature states they subside after a couple of weeks but for some the sides hang around and get worse, I really didnt take side effects seriously before I took it, I wish i did, as @David_MPN says to correct the sides takes a severe lifestyle change.
indeed i am in the same position u in but after 2 years of fearing from finasteride and lost 60% of my hair is try it or shave my head and I shaved it lol its ok at first but after 7 days when the sides and the back start to thicken up and mild scalp still looks like one week old shaved armpits of girl lol u will want to try it amd that got me in a position worse than shavedhead
how are u doing now??
 

jimmyjonas

Established Member
My Regimen
Reaction score
35
Up and down Ahmed but definitely better than I was, ive completely stopped alcohol and cleaned up my diet and am exercising, mentally I am better but the numbness is still there regardless if im in a good mood, imagine seven months later, it was poison to my system, physically things got worst as in i developed a bad curve to the left in penis, but mentally ive been better, it has changed my life drastically theres no other way of saying that, I was a highly motivated musician and high performer at work before this happened and my life fell apart after taking finasteride. I almost lost my job and partner over it but ive hung on through the hardest months and I guess you start getting used to living with the side effects and it doesnt freak you out as much as it used to.

The only positive thing I can take from this is that my hair has stopped falling out, no sh*t, I was getting bad scalp itch/buzz constantly before I took finasteride and shedding a lot of hair. I havent had that at all since I took finasteride Go figure that out ha! Anyway it can only get better for me from here dude, hope you are doing better.
 

ahmed wolf

Experienced Member
Reaction score
63
Up and down Ahmed but definitely better than I was, ive completely stopped alcohol and cleaned up my diet and am exercising, mentally I am better but the numbness is still there regardless if im in a good mood, imagine seven months later, it was poison to my system, physically things got worst as in i developed a bad curve to the left in penis, but mentally ive been better, it has changed my life drastically theres no other way of saying that, I was a highly motivated musician and high performer at work before this happened and my life fell apart after taking finasteride. I almost lost my job and partner over it but ive hung on through the hardest months and I guess you start getting used to living with the side effects and it doesnt freak you out as much as it used to.

The only positive thing I can take from this is that my hair has stopped falling out, no sh*t, I was getting bad scalp itch/buzz constantly before I took finasteride and shedding a lot of hair. I havent had that at all since I took finasteride Go figure that out ha! Anyway it can only get better for me from here dude, hope you are doing better.
glad ur doing good and it's better that u changed ur life style u will recover soon
me i am doing good the "i dont feel any thing while pissin" still there but it's better when i drink lots of water still no force which ejacluate dont know y really? this happened for me lije 5 weeks after finasteride muscle twitches are gone after going back to gym it looks like the twitching is my muscles are hungry for a workout lol
the only thing thats bother me is i still feel weak in my penis i can have a full ererctions from just imagining but i don't feel like there something heavy there ? and after orgasm there isn't that much of a pleasure there but that may be psychologic cuz all i think about while i masterbate is my ererctions and how my ej is gona be like of feel like it sucks but we will be better trust me there are guys are worse than us got better
 

jimmyjonas

Established Member
My Regimen
Reaction score
35
glad ur doing good and it's better that u changed ur life style u will recover soon
me i am doing good the "i dont feel any thing while pissin" still there but it's better when i drink lots of water still no force which ejacluate dont know y really? this happened for me lije 5 weeks after finasteride muscle twitches are gone after going back to gym it looks like the twitching is my muscles are hungry for a workout lol
the only thing thats bother me is i still feel weak in my penis i can have a full ererctions from just imagining but i don't feel like there something heavy there ? and after orgasm there isn't that much of a pleasure there but that may be psychologic cuz all i think about while i masterbate is my ererctions and how my ej is gona be like of feel like it sucks but we will be better trust me there are guys are worse than us got better

It sounds like you are doing much better man, you are on the right path, going back to the gym is a good move, Dont listen to anybody that says it is permanent just all about getting the body back in good shape. I think the light feeling penis and it not feeling heavy is psychological and body focused anxiety, I get that too but ive read that being linked to anxiety. Its like our anxiety is stuck in that area but it will fade with time once we accept we will be ok. Im still a believer that PFS is hugely psychological and how our minds react to a physical side effect from the drug which sends the mind and body into a constant panic loop. Youll be ok dude, keep hitting the gym!
 

ahmed wolf

Experienced Member
Reaction score
63
thanx man
ya 70% of pfs is psychologic for 3 reasons
first u know this drug can cause nasty sides that half men are afraid of those sides so u will try it and go on with if i get sides i will stop mentally
second u feel the sides if they are in ur head or real so u stop and w8 for them to go in that time u will be obsessed about them checking ur self everyday that leads to anxiety
third after u got messed up by anixty the sides get worse u enter online and find out ur permeantly wrecked and u wont recover that leads to depression and more anixty and wanting to kill urself
so ya our minds fucked us up more than this drug and that all thanks to the asshouls at ph.com and other sites claiming this to be honest if u look at the replies on a story of a dude took finasteride for a couple of days u will c 1-2 positive comments others replying that ur permeantly fucked comments or it will take years to recover funny this is most of these ppl took finasteride for a lot of time with sides but they like to make ppl suffer like them hell they could be recovered but they want ppl to feel like sh*t so they can feel happy
cuz lol ke my doctor told me u cant get fucked by a couple of pills lol
 

Thespain

Established Member
Reaction score
19
The only side effects I ever had were sore nipples and brain fog. They went away after 3 or so months. It's been about 2 years and they haven't come back.
 

Kevin Egan

New Member
My Regimen
Reaction score
0
So it sounds like the side effects are pretty bad for most and don't go away for most, but some think that living with them are worth it? Personally, if those that I mentioned were the side effects I had to deal with every day for the rest of my life I would say I would rather be bald. The headaches and anxiety are enough to change me as a person.
 
Top